# SDR AWXA9500364

- Difficulty date: June 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND SEAT MOUNTED EMERGENCY EXIT LIGHTS INOPERATIVE AT ROWS 16 AND 17.  RESECURED WIRE, OPS CHECK GOOD.  (M)
